A recent bound for exponential sums by Friedlander, Hansen and Shparlinski is extended to twisted exponential sums with general polynomial arguments. As a by-product a new result about perfect powers in certain products of polynomials is established.

Additional Metadata
Persistent URL dx.doi.org/10.1090/S0002-9939-05-08004-4
Journal Proceedings of the American Mathematical Society
Citation
Cohen, S.D. (Stephen D.), Dewar, M. (Michael), Friedlander, J.B. (John B.), Panario, D, & Shparlinski, I.E. (Igor E.). (2005). Polynomial gauss sums. Proceedings of the American Mathematical Society, 133(8), 2225–2231. doi:10.1090/S0002-9939-05-08004-4